# SDR QXEA200800711

- Difficulty date: July 13, 2008
- Submitted: August 7, 2008
- Operation: Air carrier
- Aircraft: N602QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10010
- Aircraft time: 17,238 hours, 12,493 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359719
- Part serial: 0109
- Condition: Malfunctioned
- Location: Cargo Bay
- Part time: 7,868 hours, 5,478 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SEA - FLIGHT 2544 - FIRE SYSTEM FAULT MESSAGE.  PLACED THE SYSTEM ON MEL 26-00-1.  RETURNED TO SERVICE.  ON 7-14 REPLACED THE NR 3 FORWARD BAGGAGE SMOKE DETECTOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  (A)
